# SDR AUS20030658

- Difficulty date: June 20, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: O-Ring
- Part number: M832481110
- Condition: Damaged
- Location: Prop Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT PROPELLER OIL TRANSFER TUBE O-RING SEAL DAMAGED.
